# SDR SIMA200309017

- Difficulty date: March 18, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14522459003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL TWO FINDING, FOUND DURING AN IMBV INSPECTION, GALLEY CENTER BEAM RAMP SUPPORT CORRODED.  REMOVED AND INSTALLED NEW GALLEY CENTER BEAM RAMP SUPPORT IAW EMB 135 SRM 51-20-01, 51-20-03, 51-40-02, 51-40-04.  (M)
